# SDR 96ZZZX2176

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8172Q
- Make and model: Piper PA-28-181
- Aircraft serial: 288090263
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 65007
- Condition: Cracked
- Location: Intake Pushrod
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PUSHROD TUBE ON NR 2 CYLINDER INTAKE HAS A PERSISTENT OIL LEAK NEAR THE CRANKCASE.  WHEN CHANGING THE PUSHROD TUBE SEAL THIS TIME, THE PUSHROD TUBE RETAINER WHICH IS PRESSED INTO THE CRANKCASE WAS FOUND CRACKED ABOUT ONE-FOURTH OF THE WAY AROUND THE CIRCUMFERENCE.
